MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC. MCKESSON BRANDS; NEEDLE, SAFETY PREVENT HT 25GX5/8"

SOL-MILLENNIUM MEDICAL INC. MCKESSON BRANDS; NEEDLE, SAFETY PREVENT HT 25GX5/8"
Catalog Number 16-N2558S
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 03/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the needles experienced a malfunction in the safety feature, which does not close properly.This issue causes the needle to bend and pierce through the safety cover.There was one incident where this resulted in a needlestick to an employee.

Brand Name
MCKESSON BRANDS
Common Device Name
NEEDLE, SAFETY PREVENT HT 25GX5/8"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC.
lawrenceville,
GA 30043
MDR Report Key21709700
Report Number1451040-2025-00015
Device Sequence Number9941543
Product Code FMI
UDI-Device Identifier10612479244655
UDI-Public10612479244655
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2025
Report Date (Section F) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-N2558S
Device Lot NumberCSOD05-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/19/2025
Device Age8 MO
Event Location Other
Date Report to Manufacturer03/27/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/27/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/27/2025